On the Kolmogorov-Smirnov statistic of certain dependent random variables

Research output: Contribution to journalArticleScientificpeer-review

243 Downloads (Pure)
Original languageEnglish
Pages (from-to)53-57
Number of pages4
JournalPublications de l'Institut de Statistique de l'Universite de Paris
Volume30
Issue number3
Publication statusPublished - 1985

Cite this

@article{f95c747592b44d50b585dd0292dba22b,
title = "On the Kolmogorov-Smirnov statistic of certain dependent random variables",
author = "J.H.J. Einmahl",
note = "Pagination: 4",
year = "1985",
language = "English",
volume = "30",
pages = "53--57",
journal = "Publications de l'Institut de Statistique de l'Universite de Paris",
issn = "0553-2930",
number = "3",

}

On the Kolmogorov-Smirnov statistic of certain dependent random variables. / Einmahl, J.H.J.

In: Publications de l'Institut de Statistique de l'Universite de Paris, Vol. 30, No. 3, 1985, p. 53-57.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the Kolmogorov-Smirnov statistic of certain dependent random variables

AU - Einmahl, J.H.J.

N1 - Pagination: 4

PY - 1985

Y1 - 1985

M3 - Article

VL - 30

SP - 53

EP - 57

JO - Publications de l'Institut de Statistique de l'Universite de Paris

JF - Publications de l'Institut de Statistique de l'Universite de Paris

SN - 0553-2930

IS - 3

ER -